Header menu link for other important links
A quantum Hamilton-Jacobi proof of the nodal structure of the wave functions of supersymmetric partner potentials
Sree Ranjani S., Kapoor A.K., Vinash Khare A., Panigrahi P.K.
Published in
Volume: 81
Issue: 2
Pages: 237 - 246
Quantum Hamilton-Jacobi formalism is used to give a proof for Gozzi's criterion, which states that for eigenstates of the supersymmetric partners, corresponding to the same energy, the difference in the number of nodes is equal to one when supersymmetry (SUSY) is unbroken and is zero when SUSY is broken. We also show that this proof is also applicable to the case, where isospectral deformation is involved. © Indian Academy of Sciences.
About the journal
Published in
Open Access
Impact factor